# SDR CALA2023040300977

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 9250071
- Condition: Dim
- Location: Cabin Seat Cutou
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE 8EA DOOR CUTOUT PANEL LOWER EXIT SIGN LAMPS DIM REF HA ECO NON-ROUTINE NO.9408178 - ORIGINATED BY EMP V903178 SPEC NO.B 767-33-3-7000 PERFORMED BY EMP V903178 REPLACED CABIN 8EA DOOR CUTOUT PANEL LO WER EXIT SIGN LAMPS AND INSTALLATION TEST OK IAW AMM 33-51-09-96 2-040 REV 138,IDT BY EMP V903214
